MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SNAPSECURE FOLEY DEVICE

Medline Industries, LP MEDLINE; SNAPSECURE FOLEY DEVICE
Catalog Number SNAPSECURE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stat lock became disconnected from base and was no longer supporting catheter.
 
Additional Manufacturer Narrative
The customer reported that the stat lock became disconnected from base and was no longer supporting catheter; patient was using tape to secure catheter.Medline quality did not receive a sample nor photographs of the reported product, no lot number was provided for investigation, and a post-market retrospective review of the past 24 months preceding the reported issue revealed 1 additional complaint of detaching from the base with respect to snapsecure.The issue is unconfirmed, as no samples nor photographs were made available to review.A root cause cannot be identified at this time; medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SNAPSECURE FOLEY DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50945937
Report Number1417592-2026-54160
Device Sequence Number9499598
Product Code EYJ
UDI-Device Identifier10193489010466
UDI-Public10193489010466
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSNAPSECURE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown